# SDR ASAA2025101761733

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 69,120 hours, 21,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750318
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE ON RBL 8.10 RAIL-CHANNEL STRUCTURE UNDER AFT CARGO FLOOR PANEL STA727I + 6.5". GROUNDED - YES. TRIMMED DAMAGED RAIL SECTION, FABRICATED AND INSTALLED REPAIR CHANNEL REF SRM 53-00-53 REPAIR 2, EA 737-53EA-29439.
